I am been on Metoject injections for 2 years and hydroxachloraquine for 6 years for my RA. The last 2 years whilst on holiday I had really severe reactions to insect/mosquito bites, huge yellow blisters surrounded by large red/inflamed area which was very hot and painful. I am assuming it may have something to do with meds and condition as although I have been bitten before, the reaction wasn't like this. I have only been on the metaject for 2 years so think there may be link? has anyone else had this problem and any suggestions are very welcome! I always use heavy duty repellent and have plug in repellents in the apartment. Believe it or not, I only go to friends in Germany, not to some exotic climate! I have just read Germany are expecting a bad year for Mosquitoes so think I may wear full body armour! any suggestions please?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.